Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Problem with kidney. Why persistent vomiting in black? Painkillers good enough?

Hi, my boyfriend is having some problems with his kidneys. We went to the hospital today, but all they gave were some painkillers. He took the 1 capsule, but started to throw up the food he had ate earlier (the only time he ate today too),. He lied down, took another capsule, ate mango and vomited again. This time, he vomited out black stuff. What could that be? Could this be kidney poisoning??
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

welcome in H.C.M.

I have gone through your query regarding repeated vomiting to your boy friend after taking medicines. He is supposed to be a kidney patient.

You have given very less information about basic illness of your boy friend as it is not clear to us about -

- Name of disease.

- What are the primary symptoms of his kid disease.

- what investigations had been done to diagnose the disease and there values.

- If he is a kid patient than what kind of diet is advice to him and what he is taking.

If you tell us about the disease in above heads than we will be in position to tell you about your boy friend.

vomiting itself is a presenting symptom some times in kidney disease.

Waiting for your mail.

Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor